Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Abdominal pain, headaches and blurred vision after fitting mirena coil - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
I had a merina ccoil fitted some months ago and ever since ii have had a multitude of health problems constant pain in my lower abdomum back pain throbbing headaches wich i never gott before and now my vision has blured over night to such a degree i can.t read a thing I also have had two or three very sevbere rashes the last of which left me with dificulty bbreathing uit felt like i was going into anafalactic shock i took a handfull on anti histamine wuhhich eased it but it was v ery scary please help                                                                                                                              
Doctor :   Hi
Doctor :   May I know your age?
User :   45
Doctor :   Since when have you noticed the headaches and blurred vision?
User :   headaches for some time blurred vision in tha last 2 days
Doctor :   One of the side effects of hormonal contraceptives are thrombosis.
Doctor :   They can cause symptoms such as these.
User :   I was
Doctor :   You need to report to your doctor.
User :   I was set to the hospital a few weeks ago wqith a suspected embolism htey took blood test and sauid i was ok
Doctor :   Sever heaheadaches and blurred vision can be a sign of intracranial blood clots which needs to be evaluated.
Doctor :   Hence my suggestion is that your report to your doctor.
Doctor :   Have you followed what I have suggested?
User :   Iwil straight away but it is hard to get an apointment
User :   should i go to hospital
Doctor :   Its better that you report to your doctor immediately if your headaches are severe.
User :   ok i will thankyou
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor